If you suspect someone has overdosed on Flexeril (cyclobenzaprine), here are some steps you can take:
Call emergency services: If the person is unresponsive, having difficulty breathing, or experiencing seizures, call emergency services immediately. Flexeril overdose can be life-threatening and requires immediate medical attention.
Provide information to medical professionals: If you have information about the person’s medical history or the amount of Flexeril they may have taken, provide this information to medical professionals.
Stay with the person: Stay with the person and try to keep them calm until medical professionals arrive. Do not leave them alone.
Monitor the person’s vital signs: While waiting for emergency services to arrive, monitor the person’s breathing and pulse rate. If their breathing or pulse stops, begin CPR if you are trained to do so.
Follow medical advice: Once medical professionals arrive, follow their advice and instructions for treatment. Treatment may include administering medication to reverse the effects of the overdose, monitoring vital signs, and providing support until the person is stable.
Remember that Flexeril overdose is a medical emergency and requires immediate attention. If you suspect someone has overdosed on Flexeril, do not hesitate to call emergency services.